# SDR SWAA2023070574300

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 24,842 hours, 11,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT CALL LIGHT (FA TO FA) INOP ALL AFT F/A CALL LIGHTS ARE NOT WORKING. (BLUE/PINK/AMBER)<[01] OK TO CONTINUE PER MEL 23-19-03 SP1B;[02] REPLACED AFT EMERGENCY SIGN LIGHT ASSY IAW AMM 33-51-01. OPS CHECKS GOOD.
